# SDR 96ZZZM966

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 47,755 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

RIA - FLT NR 1700 - LIRN-LICZ - SHUT DOWN NR 3 ENGINE DUE TO LOSS OF OIL PRESSURE.  AIRCRAFT LANDED AT LICZ.  ON INSPECTION FOUND METAL IN TAILPIPE.  AIRCRAFT WAS THREE ENGINE FERRIED TO MIAMI.  NR 3 ENGINE WAS REPLACED.  SUBMITTER STATES, SUSPECT 4 1/2 SCAVENGE PUMP FAILURE.
